# SDR AWXA9700240

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 12 EMERGENCY LIGHT INOP AND AFT EMERGENCY LIGHTS WEAK.  REPAIRED SEAT WIRING, OPS CHECK GOOD.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.
